# SDR REXA2020070600585

- Difficulty date: June 19, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,583 hours, 10,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT EXTERIOR BY PAX DOOR INOP.  REMOVED AND RELAMPED LIGHT BULB IAW AMM 33-51-15 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
